Fermionic approach to weighted Hurwitz numbers and topological recursion

DC Field Value Language
dc.contributor.authorA. Alexandrov-
dc.contributor.authorG. Chapuy-
dc.contributor.authorB. Eynard-
dc.contributor.authorJ. Harnad-
dc.date.available2019-01-30T02:01:55Z-
dc.date.created2019-01-02-
dc.date.issued2018-06-
dc.identifier.issn0010-3616-
dc.identifier.urihttps://pr.ibs.re.kr/handle/8788114/5452-
dc.description.abstractA fermionic representation is given for all the quantities entering in the generating function approach to weighted Hurwitz numbers and topological recursion. This includes:KPand 2D Toda τ -functions of hypergeometric type, which serve as generating functions for weighted single and double Hurwitz numbers; the Baker function, which is expanded in an adapted basis obtained by applying the same dressing transformation to all vacuum basis elements; the multipair correlators and the multicurrent correlators. Multiplicative recursion relations and a linear differential system are deduced for the adapted bases and their duals, and a Christoffel–Darboux type formula is derived for the pair correlator. The quantum and classical spectral curves linking this theory with the topological recursion program are derived, as well as the generalized cut-and-join equations. The results are detailed for four special cases: the simple single and double Hurwitz numbers, the weakly monotone case, corresponding to signed enumeration of coverings, the strongly monotone case, corresponding to Belyi curves and the simplest version of quantum weighted Hurwitz numbers.-
dc.languageENG-
dc.publisherSPRINGER-
dc.titleFermionic approach to weighted Hurwitz numbers and topological recursion-
dc.typeArticle-
dc.type.rimsA-
dc.identifier.wosid000431873000010-
dc.identifier.scopusid2-s2.0-85039052277-
dc.contributor.affiliatedAuthorA. Alexandrov-
dc.identifier.bibliographicCitationCOMMUNICATIONS IN MATHEMATICAL PHYSICS, v.360, no.2, pp.777 - 826-
dc.embargo.liftdate9999-12-31-
dc.embargo.terms9999-12-31-
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > Journal Papers (저널논문)
Files in This Item:
2018_AA_Fermionic approach to weighted Hurwitz numbers and topological recursion.pdfDownload

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse